# SDR FDEA200912294540

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 55,057 hours, 12,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974208200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE LWR FUSELAGE SKIN AT FRAME 67 STR 50L DENT MEASURING 12 INCHES X 1   INCH X .188 DEEP.  REPAIRED SKIN PN A53974208200 AT FRAME 67 BETWEEN STRINGERS 49L AND 50L USING   DOUBLER AND FILLER IAW SRM 53-10-12 FIG. 225 PAGES 357 THROUGH 366.
